Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes twitching sensation in the temple and high blood pressure?

Hello I ve had my left temple twitching for about a week i have been under some stress and also had a coffee a day. I also suffer from time to time with high blood pressure and vertigo. The twitching doesnt hurt or cause numbness it is just annoying me and I don t want it to be something serious. Can anyone tell me what the twitching means or if it s something i need to worry about ?
Wed, 2 Nov 2016
Report Abuse
General & Family Physician 's  Response
Hi. Thanks for posting o on hcm. To answer your question I would like to know few more things 1. Are you using medication for high blood pressure and is it under control? 2. Is it twitching sensation or headache? Do you have any blurring of vision?if you have none of these then nothing to worry .
If your answer for these questions is yes then I would suggest to get the blood pressure checked and start using medications to control it if once controlled no need to worry if with headache anf blurring of vision I would advise my patients to get a ct scan of head and esr levels done as it could turn out to be serious like stroke or a condituon called arteritis.
Hope this helped you .
Regards.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes twitching sensation in the temple and high blood pressure?

Hi. Thanks for posting o on hcm. To answer your question I would like to know few more things 1. Are you using medication for high blood pressure and is it under control? 2. Is it twitching sensation or headache? Do you have any blurring of vision?if you have none of these then nothing to worry . If your answer for these questions is yes then I would suggest to get the blood pressure checked and start using medications to control it if once controlled no need to worry if with headache anf blurring of vision I would advise my patients to get a ct scan of head and esr levels done as it could turn out to be serious like stroke or a condituon called arteritis. Hope this helped you . Regards.